| Model Number |
0998-00-3023-67 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check up, cs300 monitor was not working ,image flickering.There was no patient involvement.
Additional Manufacturer Narrative
Due to character limit: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (medical device ¿ problem code, investigation findings).
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit and was able to reproduce the reported issue.The fse observed the monitor was not working and the image was flickering.The fse disassembled the monitor and cleaned the electrical contacts and connections on the inverter pcb and color video recorder pcb which resolved the issue.He reassembled the unit and the product passed all functional tests per manufacturer specifications.
Event or Problem Description
N/a.